A new class of Riemannian metrics on tangent bundle of a Riemannian manifold
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1255-1267
https://doi.org/10.4134/CKMS.c200114
Published online August 28, 2020
Printed October 31, 2020
Amir Baghban, Saeed Hashemi Sababe
Azarbaijan Shahid Madani University; Malard Branch, Islamic Azad University
Abstract : The class of isotropic almost complex structures, $J_{\delta , \sigma}$, define a class of Riemannian metrics, $g_{\delta , \sigma}$, on the tangent bundle of a Riemannian manifold which are a generalization of the Sasaki metric. This paper characterizes the metrics $g_{\delta , 0}$ using the geometry of tangent bundle. As a by-product, some integrability results will be reported for $J_{\delta , \sigma}$.
Keywords : Einstein manifold, isotropic almost complex structure, integrability, space form, tangent bundle
MSC numbers : Primary 53C25, 53C15
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd